# SDR SWIA200718809

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 27,461 hours, 40,028 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0205
- Condition: Leaking
- Location: Te Flaps
- Part time: 16,838 hours, 25,177 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 5608 - LOST BLUE SYSTEM HYDRAULIC FLUID AFTER SELECTING FLAPS 15 ON APPROACH.  REPLACED RIGHT NACELLE FLAP ACTUATOR IAW 27-50-03.
